Degenerations of hyperbolic structures on surfaces

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Original languageEnglish (US)
Title of host publicationGeometry, topology and dynamics of character varieties
PublisherWorld Sci. Publ., Hackensack, NJ
Pages95-138
Number of pages44
Volume23
DOIs
StatePublished - 2012

Publication series

NameLect. Notes Ser. Inst. Math. Sci. Natl. Univ. Singap.
PublisherWorld Sci. Publ., Hackensack, NJ

Cite this

Leininger, C. J. (2012). Degenerations of hyperbolic structures on surfaces. In Geometry, topology and dynamics of character varieties (Vol. 23, pp. 95-138). (Lect. Notes Ser. Inst. Math. Sci. Natl. Univ. Singap.). World Sci. Publ., Hackensack, NJ. https://doi.org/10.1142/9789814401364_0003